Alert archive / South Carolina / River Flood Warnings in 2018

River Flood Warning 2, NWS Charleston, SC

April 25, 2018Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at Apr 25, 2018, 8:32 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Apr 25, 2018, 10:04 AM EDT. It was in force for 14 days.

The area

The outline as issued.

The facts

Issued
Apr 25, 2018, 8:32 AM EDT (12:32 UTC)
In effect from
Apr 25, 2018, 10:04 AM EDT
Expired
May 9, 2018, 10:32 AM EDT
In force
14 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 12.81 ft at May 3, 2018, 1:00 PM EDT.

actionminormoderate101504/2504/2604/2704/2804/2904/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/10
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

992 
WGUS42 KCHS 251232
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
832 AM EDT Wed Apr 25 2018

SCC015-043-089-261232-
/O.NEW.KCHS.FL.W.0002.180425T2040Z-000000T0000Z/
/JAMS1.1.ER.180425T2040Z.180428T1200Z.000000T0000Z.NO/
832 AM EDT Wed Apr 25 2018

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Santee River near Jamestown.
* from this afternoon until further notice.
* At 7 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and 
  continue to rise to near 11.1 feet by Saturday morning. Additional 
  rises are possible thereafter.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
30 follow-up statements
642 
WGUS82 KCHS 251339
FLSCHS


Flood Statement
National Weather Service Charleston SC
939 AM EDT Wed Apr 25 2018

SCC015-043-089-261339-
/O.EXT.KCHS.FL.W.0002.180425T1404Z-000000T0000Z/
/JAMS1.1.ER.180425T1404Z.180428T0000Z.000000T0000Z.NO/
939 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early this afternoon and continue 
  to rise to near 12.2 feet by Friday evening. Additional rises are 
  possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
296 
WGUS82 KCHS 251424
FLSCHS


Flood Statement
National Weather Service Charleston SC
1024 AM EDT Wed Apr 25 2018

SCC015-043-089-261423-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1440Z.180428T0000Z.000000T0000Z.NO/
1024 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by late this morning 
  and continue to rise to near 12.2 feet by Friday evening. Additional 
  rises are possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
802 
WGUS82 KCHS 260121
FLSCHS


Flood Statement
National Weather Service Charleston SC
921 PM EDT Wed Apr 25 2018

SCC015-043-089-270121-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180428T1800Z.000000T0000Z.NO/
921 PM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Wednesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.5 feet by early
  Saturday afternoon. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
077 
WGUS82 KCHS 261321
FLSCHS


Flood Statement
National Weather Service Charleston SC
921 AM EDT Thu Apr 26 2018

SCC015-043-089-271321-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180429T1200Z.000000T0000Z.NO/
921 AM EDT Thu Apr 26 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 AM Thursday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 11.6 feet by 
  Sunday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
131 
WGUS82 KCHS 270123
FLSCHS


Flood Statement
National Weather Service Charleston SC
923 PM EDT Thu Apr 26 2018

SCC015-043-089-280123-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T0000Z.000000T0000Z.NO/
923 PM EDT Thu Apr 26 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Thursday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.9 feet by Sunday evening.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
293 
WGUS82 KCHS 271306
FLSCHS


Flood Statement
National Weather Service Charleston SC
906 AM EDT Fri Apr 27 2018

SCC015-043-089-281306-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T0600Z.000000T0000Z.NO/
906 AM EDT Fri Apr 27 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 AM Friday the stage was 11.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.2 feet by early
  Monday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
912 
WGUS82 KCHS 280117
FLSCHS

Flood Statement
National Weather Service Charleston SC
917 PM EDT Fri Apr 27 2018

SCC015-043-089-290116-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180430T1200Z.000000T0000Z.NO/
917 PM EDT Fri Apr 27 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Friday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.3 feet by 
  Monday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
782 
WGUS82 KCHS 281411
FLSCHS


Flood Statement
National Weather Service Charleston SC
1011 AM EDT Sat Apr 28 2018

SCC015-043-089-291410-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0600Z.000000T0000Z.NO/
1011 AM EDT Sat Apr 28 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.4 feet by early
  Tuesday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
823 
WGUS82 KCHS 290114
FLSCHS


Flood Statement
National Weather Service Charleston SC
914 PM EDT Sat Apr 28 2018

SCC015-043-089-300113-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T0000Z.000000T0000Z.NO/
914 PM EDT Sat Apr 28 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Saturday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.9 feet by 
  Tuesday evening. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
801 
WGUS82 KCHS 291410
FLSCHS


Flood Statement
National Weather Service Charleston SC
1010 AM EDT Sun Apr 29 2018

SCC015-043-089-301409-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1200Z.000000T0000Z.NO/
1010 AM EDT Sun Apr 29 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Sunday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 13.2 feet by 
  Wednesday morning. Additional rises may be possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
238 
WGUS82 KCHS 300110
FLSCHS


Flood Statement
National Weather Service Charleston SC
910 PM EDT Sun Apr 29 2018

SCC015-043-089-010110-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1200Z.000000T0000Z.NO/
910 PM EDT Sun Apr 29 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Sunday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 13.0 feet by Wednesday 
  morning then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
244 
WGUS82 KCHS 301413
FLSCHS


Flood Statement
National Weather Service Charleston SC
1013 AM EDT Mon Apr 30 2018

SCC015-043-089-011413-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0000Z.000000T0000Z.NO/
1013 AM EDT Mon Apr 30 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Monday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.7 feet by this evening 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
481 
WGUS82 KCHS 010115
FLSCHS


Flood Statement
National Weather Service Charleston SC
915 PM EDT Mon Apr 30 2018

SCC015-043-089-020114-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T0000Z.000000T0000Z.NO/
915 PM EDT Mon Apr 30 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Monday the stage was 12.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
036 
WGUS82 KCHS 011410
FLSCHS


Flood Statement
National Weather Service Charleston SC
1010 AM EDT Tue May 1 2018

SCC015-043-089-021410-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T1330Z.000000T0000Z.NO/
1010 AM EDT Tue May 1 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
105 
WGUS82 KCHS 020135
FLSCHS


Flood Statement
National Weather Service Charleston SC
935 PM EDT Tue May 1 2018

SCC015-043-089-030133-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180501T2000Z.000000T0000Z.NO/
935 PM EDT Tue May 1 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Tuesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
287 
WGUS82 KCHS 021424
FLSCHS


Flood Statement
National Weather Service Charleston SC
1024 AM EDT Wed May 2 2018

SCC015-043-089-031423-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1330Z.000000T0000Z.NO/
1024 AM EDT Wed May 2 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
185 
WGUS82 KCHS 030100
FLSCHS


Flood Statement
National Weather Service Charleston SC
900 PM EDT Wed May 2 2018

SCC015-043-089-040059-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1900Z.000000T0000Z.NO/
900 PM EDT Wed May 2 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Wednesday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
362 
WGUS82 KCHS 031354
FLSCHS


Flood Statement
National Weather Service Charleston SC
954 AM EDT Thu May 3 2018

SCC015-043-089-041353-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180502T1900Z.000000T0000Z.NO/
954 AM EDT Thu May 3 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Thursday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
287 
WGUS82 KCHS 040143
FLSCHS


Flood Statement
National Weather Service Charleston SC
943 PM EDT Thu May 3 2018

SCC015-043-089-050142-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
943 PM EDT Thu May 3 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Thursday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will slow fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
252 
WGUS82 KCHS 041442
FLSCHS


Flood Statement
National Weather Service Charleston SC
1042 AM EDT Fri May 4 2018

SCC015-043-089-051441-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1042 AM EDT Fri May 4 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Friday the stage was 12.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
661 
WGUS82 KCHS 050131
FLSCHS

Flood Statement
National Weather Service Charleston SC
931 PM EDT Fri May 4 2018

SCC015-043-089-060130-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
931 PM EDT Fri May 4 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Friday the stage was 12.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
799 
WGUS82 KCHS 051411
FLSCHS


Flood Statement
National Weather Service Charleston SC
1011 AM EDT Sat May 5 2018

SCC015-043-089-061411-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1011 AM EDT Sat May 5 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Saturday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
892 
WGUS82 KCHS 060216
FLSCHS


Flood Statement
National Weather Service Charleston SC
1016 PM EDT Sat May 5 2018

SCC015-043-089-070216-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1016 PM EDT Sat May 5 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
296 
WGUS82 KCHS 061435
FLSCHS


Flood Statement
National Weather Service Charleston SC
1035 AM EDT Sun May 6 2018

SCC015-043-089-071434-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
1035 AM EDT Sun May 6 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Sunday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
197 
WGUS82 KCHS 070133
FLSCHS


Flood Statement
National Weather Service Charleston SC
933 PM EDT Sun May 6 2018

SCC015-043-089-080133-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.000000T0000Z.NO/
933 PM EDT Sun May 6 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Sunday the stage was 11.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
973 
WGUS82 KCHS 071424
FLSCHS


Flood Statement
National Weather Service Charleston SC
1024 AM EDT Mon May 7 2018

SCC015-043-089-081423-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T0600Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T1800Z.NO/
1024 AM EDT Mon May 7 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Monday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
361 
WGUS82 KCHS 080133
FLSCHS


Flood Statement
National Weather Service Charleston SC
933 PM EDT Mon May 7 2018

SCC015-043-089-090131-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T1500Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180510T0300Z.NO/
933 PM EDT Mon May 7 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Monday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
  night.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
510 
WGUS82 KCHS 081427
FLSCHS


Flood Statement
National Weather Service Charleston SC
1027 AM EDT Tue May 8 2018

SCC015-043-089-091426-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180510T1800Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180510T0600Z.NO/
1027 AM EDT Tue May 8 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Thursday morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
080 
WGUS82 KCHS 090120
FLSCHS


Flood Statement
National Weather Service Charleston SC
920 PM EDT Tue May 8 2018

SCC015-043-089-091930-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-180509T1930Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T0730Z.NO/
920 PM EDT Tue May 8 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
955 
WGUS82 KCHS 091432
FLSCHS


Flood Statement
National Weather Service Charleston SC
1032 AM EDT Wed May 9 2018

SCC015-043-089-091502-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-180509T1930Z/
/JAMS1.1.ER.180425T1727Z.180503T2015Z.180509T1045Z.NO/
1032 AM EDT Wed May 9 2018

The Flood Warning is cancelled for
  The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 7 AM Wednesday.
* Forecast, the river will continue to fall to 9.1 feet by Thursday 
  morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 25, 7:05 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 25, 7:05 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
705 AM EDT Wed Apr 25 2018

.SYNOPSIS...
Low pressure will develop across the lower Gulf Coast tonight
then move north of the region by early Friday, followed by a
cold front Friday night. High pressure will then build into the
region through Sunday and will prevail through next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: Low pressure along the Mid Atlantic coast this morning
is forecast to lift toward southeast New England by early this
evening. Upper level troughing will lose influence over the
Carolinas, while deep layered flow over the region becomes more
west-northwest. Mid level subsidence and low level offshore flow
will result in dry weather today with plenty of morning
sunshine warming temps into the mid 70s by midday most areas.

This afternoon, scattered to broken cumulus and stratocu are
expected to develop across South Carolina and then flatten out
below a strong subsidence inversion aloft later in the day.
Some of these clouds could result in slight cooler late day
temps across northern zones but the sinking west flow is
expected to allow much of the coastal corridor to reach 80
degrees this afternoon with at least upper 70s well inland. West
winds will average 10-15 mph this afternoon but it should be
locally breezy along the Charleston County resultant sea breeze
during the afternoon, especially if skies remain sunnier rather
than cloudier between 2 PM and 6 PM.

Tonight: Quiet weather is on tap with most areas under mainly
clear skies. A weak backdoor front may sneak into the SC zones
overnight but have little impact to forecast elements. Lows will
be in the 56-60 degree range most areas.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Thursday and Thursday night: A vigorous upper trough and associated
surface low pressure will approach the region from the west. Forcing
for ascent should support an area of showers/thunderstorms west of
the region Thursday, but guidance suggests that any precipitation
will not arrive in our area before late afternoon, followed by
highest POPs during the first half of Thursday night.

While skies will become mostly cloudy Thursday, daytime POPs are
limited to slight chance/chance inland during the late afternoon.
Near normal high temps in the upper 70s/lower 80s are expected away
from the beaches.

The upper trough will open, become negatively tilted and will begin
to lift northeast Thursday night. However, guidance differs
regarding the details/timing of the transition of the upper trough
from a closed low to a weaker open wave, and this in turn will
determine whether decent coverage of showers arrives to produce
measurable rainfall at many locations or if upstream convection
tends to fall apart as it approaches the Southeast coast. The latest
forecast indicates Thursday evening POPs ranging from 40-50 percent
north/west to 15-25 percent far south, but adjustments will no doubt
be required within subsequent forecasts. Also, while instability
remains unimpressive, dynamic forcing for ascent within the
warm/moist conveyor belt should support eastward translation of
upstream convection, justifying a slight chance of thunderstorms
mainly north/west Thursday evening.

Friday: Cannot rule out a few showers within a persistent surface-
850 mb trough, especially along the sea breeze during the afternoon.
However, residual moisture appears meager, so rather than blanket
the entire area with slight chance POPs opted to hold POPs below 15
percent with no explicit mention of precipitation. Even if a couple
of showers manage to develop, most locations will remain rain-free.
Otherwise, expect high temps in the mid/upper 70s away from the
beaches.

Friday night and Saturday: Another upper trough will quickly advance
east and will push a cold front through the region. Latest guidance
generally agrees that moisture return ahead of these features should
remain off the coast, so slight chance POPs are limited to coastal
waters Friday night into Saturday. Otherwise, the cold front will
bring drier air but little change in temps as highs average close to
80F Saturday afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
No rain is expected through at least the middle of next week.
Surface high pressure will build from the north this weekend. Then,
the surface high will shift south over the region as an upper ridge
builds over the region by early next week, and this regime will then
prevail through the week. As the surface high migrates south,
persistent onshore flow will commence later this weekend and will
continue next week. Thus, temperatures will remain close to normal
for late April/early May, featuring highs in the upper 70s/lower 80s
inland and upper 60s/lower 70s on the beaches and lows in the 50s
inland/60s at the coast.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions will prevail at KCHS and KSAV through 12z Thursday.

Extended Aviation Outlook: Brief flight restrictions possible in
showers Thursday night. Otherwise, VFR through this period.

&&

.MARINE...
A modest surface pressure gradient keeping winds closer to 15 kt
over the coastal waters early this morning. The flow is gradually
veering to a more west component and seas were slowly subsiding
pre-dawn. We lowered the SCA for Charleston County waters given
latest trends. Winds later today will be mainly SW with speeds
near 15 kt. Weaker SW to W flow tonight as the gradient slackens.
Seas will range from 4-5 ft near shore Charleston waters to 3-4
ft GA waters today. We maintained the SCA for outer GA waters
until mid afternoon but it could be lowered a bit sooner.

Thursday through Monday: Winds/seas will remain below SCA levels
through this weekend. Low pressure passing inland Thursday night
into Friday and a cold front pushing through the waters Friday
night/early Saturday will contribute to changing wind directions.
Seas of 2 to 4 ft Thursday-Friday will subside to 1 to 3 ft for a
time this weekend.

Seas will build in response to increasing east/northeast winds as
high pressure builds from the north then shifts south later this
weekend into early next week, and 6 ft seas could push into GA
waters beyond 20 nm by early next week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for AMZ374.

&&

NEAR TERM...
SHORT TERM...SPR
LONG TERM...SPR
AVIATION...
MARINE...SPR
Hazardous weather outlook, Apr 25, 3:27 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
327 AM EDT Wed Apr 25 2018

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-260730-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
327 AM EDT Wed Apr 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in South Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.